# SDR CALA2017100203413

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 32,280 hours, 11,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHT LENS MISSING AT SEAT 15C.  REPLACED THE RED LENS AND SECURED THE AFT EMERGENCY EXIT SEAT LIGHT.  EMERGENCY EXIT SEAT LIGHTS OPS CHECKED NORMAL.
